BibTeX record journals/tods/PuM05

download as .bib file

@article{DBLP:journals/tods/PuM05,
  author    = {Ken Q. Pu and
               Alberto O. Mendelzon},
  title     = {Concise descriptions of subsets of structured sets},
  journal   = {{ACM} Trans. Database Syst.},
  volume    = {30},
  number    = {1},
  pages     = {211--248},
  year      = {2005},
  url       = {https://doi.org/10.1145/1061318.1061324},
  doi       = {10.1145/1061318.1061324},
  timestamp = {Tue, 06 Nov 2018 12:51:47 +0100},
  biburl    = {https://dblp.org/rec/journals/tods/PuM05.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics